International Journal of Theoretical Physics

, Volume 28, Issue 8, pp 911–916 | Cite as

Nonuniqueness of the factorization scheme in quantum mechanics

  • A. Mitra
  • P. K. Roy
  • A. Lahiri
  • B. Bagchi
Article

Abstract

We enquire into the consequences of the nonuniqueness of the factorizability of a quantum mechanical Hamiltonian in one dimension. This leads to a hierarchy of potentials, a particular class of which is endowed with the energy spectrum of the harmonic oscillator.

Keywords

Field Theory Elementary Particle Quantum Field Theory Quantum Mechanic Energy Spectrum 

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

References

  1. Gendenshtein, L. E. (1983).JETP Letters,38, 356.Google Scholar
  2. Gendenshtein, L. E., and Krive, I. V. (1985).Soviet Physics Uspekhi,128, 645.Google Scholar
  3. Kumar, C. N. (1987).Journal of Physics A,20, 5397.Google Scholar
  4. Lahiri, A., Roy, P. K., and Bagchi, B. (1987).Journal of Physics A,20, 3825, and references therein.Google Scholar
  5. Mielnik, B. (1984).Journal of Mathematical Physics,25, 3387.Google Scholar

Copyright information

© Plenum Publishing Corporation 1989

Authors and Affiliations

  • A. Mitra
    • 1
  • P. K. Roy
    • 2
  • A. Lahiri
    • 3
  • B. Bagchi
    • 4
  1. 1.Department of MathematicsRaja N. L. Khan CollegeGope, Midnapore 721 101, West BengalIndia
  2. 2.Department of PhysicsBarasat Government CollegeBarasat, 743 320, West BengalIndia
  3. 3.Theoretical Physics DepartmentIndian Association for the Cultivation of ScienceCalcuttaIndia
  4. 4.Department of Applied MathematicsVidyasagar UniversityMidnapore, 721 101, West BengalIndia

Personalised recommendations